Skip to Content
Tylenol Extra Strength Easy to Swallow Acetaminophen, Pain Reliever & Fever Reducer Coated Caplets for Adults with Gentleglide Technology, 500 mg Extra Strength Acetaminophen, 200 ct

Price:

25.65


Tylenol Extra Strength Easy to Swallow Acetaminophen, Pain Reliever & Fever Reducer Coated Caplets for Adults with Gentleglide Technology, 500 mg Extra Strength Acetaminophen, 200 ct

https://nutricity.ar/shop/brsrobaycj5bqdiv-tylenol-extra-strength-easy-to-swallow-acetaminophen-pain-reliever-fever-reducer-coated-caplets-for-adults-with-gentleglide-technology-500-mg-extra-strength-acetaminophen-200-ct-61032 https://nutricity.ar/web/image/product.template/61032/image_1920?unique=d57d4de
(0 review)
15 sold in last 24 hours

Stock Expiry Date: 02-10-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 200-count bottle of Tylenol Extra Strength Easy-to-Swallow Acetaminophen pain reliever & fever reducer caplets feature an easier to swallow coating than Extra Strength Tylenol Caplets, among those with a preference
  • Each pain reliever caplet features Gentleglide coating technology, a specialized technology that allows for easy swallowing of pills, creating a pleasant experience for those who struggle with taking pills, caplets, or tablets
  • With 500 mg acetaminophen per caplet, this extra strength oral pain reliever reduces fevers & temporarily relieves aches & pains due to the common cold, headaches, backaches, toothaches, minor arthritis pain, muscle aches & period cramps
  • To use, take two easy to swallow extra strength acetaminophen caplets every six hours while symptoms last. Intended for use in adults and children 12 years and over
  • Experience easier-to-swallow extra strength relief from minor aches & pains with Tylenol, the #1 doctor recommended brand for pain relief & fever reduction

25.65 25.65 USD 25.65 Tax Included

Not Available For Sale

(0.13 / Units)
3 people are viewing this right now

Displayed price includes all duties & taxes.

  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Global Trade Identification Number
  • Target Audience
  • Ingredients
  • Product Type
  • Brand
  • Net Content Count
  • Brand Name
  • Age Range Description
  • Model Number
  • Item Dimensions
  • Additional Features

This combination does not exist.

Contact Us
Acetaminophen
Ingredients Sucralose, Fd&c Red No. 40, Titanium Dioxide, Hypromellose, Talc, Magnesium Stearate, Stearic Acid, Povidone, Microcrystalline Cellulose, Maltodextrin, Guar Gum, Medium Chain Triglycerides, Polyvinyl Alcohol, Sodium Starch Glycolate, Pregelatinized Starch, FD&C Yellow No. 6, Active ingredient (in each caplet) Acetaminophen 500 mg Inactive ingredients crospovidone
Specific Uses For Product Fever, Muscle Pain, Menstrual Pain, Joint Pain
Ingredients Hypromellose, Maltodextrin, Titanium Dioxide, Icrocrystalline Cellulose, Stearate, Gelatin, Talc, Stearic Acid, Sucralose, Guar Gum, Povidone, Medium Chain Triglycerides, Polyvinyl Alcohol, Sodium Starch Glycolate, Fd&c Red No. 40, Fd&c Yellow No. 6, Active Ingredient (in Each Caplet) Acetaminophen 500 Mg Inactive Ingredients Crospovidone
Unit Count 200 Count
Item Form Caplet
Item Weight 0.17 Kilograms
Product Benefits Pain Relief
Number Of Items 200
Manufacturer Johnson & Johnson
Item Dimensions L X W X H 2.63 X 4.69 X 2.63 Inches
Product Type Acetaminophen
Active Ingredients Acetaminophen
Global Trade Identification Number 10300450406207
Target Audience Unisex-Adults
Product Type Medication
Brand Tylenol
Net Content Count 200 Count
Brand Name Tylenol
Age Range Description Adult
Model Number FBA614010
Item Dimensions 2.63 x 4.69 x 2.63 inches
Additional Features Unscented
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSROBAYCJ5BQDIV
Category
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen
Barcode
10300450406207
Tags

 

Temporarily reduce fever & relieve minor aches & pains with Tylenol Extra Strength Easy-to-Swallow Coated Acetaminophen Caplets. This easy-to-swallow pain reliever features Gentleglide coating technology*, making it easier to swallow. This coating provides a better experience for those with dysphagia or who struggle with taking pills, caplets, or tablets. Each coated caplet contains 500 milligrams of acetaminophen, a trusted pain reliever & fever reducer. From the #1 doctor-recommended brand for pain relief & fever reduction, these coated pain relief caplets deliver fast relief from minor aches & pains due to headache, backache, toothache, arthritis pain, & the common cold. Adults & children 12+ should take 2 easy-to-swallow caplets every 6 hours while symptoms last. *Gentleglide coating is easier to swallow than regular Extra Strength Tylenol Caplets, among those with a preference.*easier to swallow coating than Extra Strength Tylenol Caplets, among those with a preference.

Important information

Ingredients

Active ingredient (in each caplet) Acetaminophen 500 mg Inactive ingredients crospovidone, FD&C red no. 40, FD&C yellow no. 6, guar gum, hypromellose, magnesium stearate, maltodextrin, medium chain triglycerides, microcrystalline cellulose, polyvinyl alcohol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, sucralose, talc, titanium dioxide

Directions

Directions ■ do not take more than directed (see overdose warning) adults and children 12 years and over: ■ take 2 caplets every 6 hours while symptoms last ■ do not take more than 6 caplets in 24 hours, unless directed by a doctor ■ do not use for more than 10 days unless directed by a doctor children under 12 years: ask a doctor Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.63 x 4.69 x 2.63 inches; 5.93 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​